# SDR AALA20161206011

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 72,193 hours, 8,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  EMERGENCY EXIT AISLE SIGN AT SEATS 24 H/J HAS BROKEN SUPPORT BRACKET PINS.  REMOVED AND REPLACED SUPPORT BRACKET PINS IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
